# SDR 03348307

- Difficulty date: December 14, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7003110901
- Part serial: 92096962
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF THE AIRCRAFT CREW REPORTED A SMOKE ODOR IN THE FLIGHT COMPARTMENT.  THE SOURCE OF THE ODOR WAS FOUND TO BE THE FIRST OFFICERS LOWER ELECTRONIC DISPLAY UNIT.  THE UNIT WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
